An improved bound on the cardinality of the minimal pairwise balanced designs on 18 points with maximum block size 4

Ian T Roberts, Sue D'Arcy, Judith Ann Egan

Research output: Contribution to journalArticleResearchpeer-review

Abstract

The cardinality of the minimal pairwise balanced designs on v elements with largest block size k is denoted by g (k) (v). It is known that 31 a?? g (4) (18) a?? 33. In this paper we show that g (4) (18) i?? = 31.
Original languageEnglish
Pages (from-to)203 - 221
Number of pages19
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
Volume56
DOIs
Publication statusPublished - 2006

Cite this